# SDR QXEA2015031600124

- Difficulty date: February 25, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261101
- Condition: Unknown
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 1  REMOVED IAW SRM 51-42-05/ 51-40-15. INSTALLED A NEW SEAT TRACK IAW SRM 51-42-05  STEP 4D AND DWG 85328251 REV.A.
